On the solvability of a functional Volterra integral equation
Keywords:Darbo fixed point theorem, Functions of bounded variation, Hausdorff measure of noncompactness, Volterra integral operator, Nemytskii operator
In this article, we will investigate the existence of a unique bounded variation solution for a functional integral equation of Volterra type in the space L1(R+) of Lebesgue integrable functions.
J. Appel, On the solvability of nonlinear noncompact problems in function spaces with applications to integral and differential equations, Boll. Unione. Mat. Ital. 6 (1-B) (1982) 1161-1177.
J. Appell and P. P. Zabrejko, Continuity properties of the superposition operator, Preprint No. 131, Univ. Augsburg, 1986.
J. Banas, Integrable solutions of Hammerstein and Urysohn integral equations, J. Austral. Math. Soc. (Series A) 46 (1989) 61-68.
J. Banas and W. G. El-Sayed, Measures of noncompactness and solvability of an integral equation in the class of functions of locally bounded variation, J. Math. Anal. Appl. 167 (1) (1992), 133-151.
J. Banas and K. Goebel, Measures of noncompactness in Banach spaces, Lect. Notes in Math. 60, M. Dekker, New york and Basel 1980.
D. Bugajewski, On BV-solutions of some nonlinear integralequations,Integral Equations and Operator Theory, vol. 46, no. 4, pp. 387-398, 2003.
S. Chandrasekhar, Radiative transfer, Oxford University Press, London, 1950.
C. Corduneanu, Integral equations and applications, Cambridge University Press, Cambridge, 1991.
G. Darbo, Punti untiti in transformazioni a condominio noncompatto, Rend. Sem. Mat. Univ. Padora 24 (1955) 84-92.
N. Dunford, J. Schwartz, Linear operators I, Int. Publ., Leyden 1963.
K. Deimling, Nonlinear functional analysis, Springer, Berlin, 1985.
M. M. El-Borai, W. G. El-Sayed, A. M. Moter, Continuous Solutions of a Quadratic Integral Equation, Inter. J. Life Science and Math. (IJLSM), Vol. 2 (5)-4, (2015), 21-30.
M. M. El-Borai, W. G. El-Sayed & F. N. Ghaffoori, On the solvability of nonlinear integral functional equation, Inter. J. Math. Tren. & Tech. (IJMTT), Vol. 34, No. 1, June 2016, 39-44.
M. M. El-Borai, W. G. El-Sayed & F. N. Ghaffoori, Existence Solution For a Fractional Nonlinear Integral Equation of Volterra Type, Aryabhatta J. M. & Inform., Vol. 08, Iss.-02, (Jul.-Dec. 2016), 1-15.
M. M. El-Borai, W. G. El-Sayed & R. M. Bayomi, Solvability of non-linear integro-differential equation, Inter. J. Sc. & Eng. Res., Vol. 10, Issu. 7, July-2019, ISSN 2229-5518, pp. 1085-1093.
W. G. El-Sayed, Nonlinear functional integral equations of convolution type, Portugaliae Mathematica 54 (4) (1997) 449-456.
W.G. El-Sayed, A.A. El-Bary, M.A. Darwish, Solvability of Urysohn integral equation, Appl. Math. Comput. 145 (2003) 487-493.
W. G. El-Sayed, On the Solvability of a Functional Integral Equation, East-West J. Math. Vol. 10 (2),( 2008) pp. 153-160.
W. G. El-Sayed, M. M. El-Borai, M. M. metwali and N. I. Shemais, On the existence of continuous solutions of a nonlinear quadratic fractional integral equation, J. Adv. Math. (JAM), Vol 18 (July, 2020) ISSN: 2347-1921, 14-25.
W. G. El-Sayed, M. M. El-Borai, M. M. metwali and N. I. Shemais, On the solvability of a nonlinear functional integral equations via measure of noncompactness in L P (RN ), J. Adv. Math. (JAM), Vol 19 (2020) ISSN: 2347-1921, 74-88.
W. G. El-Sayed, M. M. El-Borai, M. M. metwali and N. I. Shemais, An existence theorem for a nonlinear integral equation of Urysohn type in L P (RN ), Adv. Math. Sci. J. 9 (2020), no. 11, ISSN: 1857-8365, 9995-10005.
W. G. El-Sayed, M. M. El-Borai, M. M. metwali and N. I. Shemais, On Monotonic Solutions of Nonlinear Quadratic Integral Equation of Convolution Type, Case Studies J., ISSN (2305-509X)- Vol. 9, Issue 10-oct-2020, 78-87.
W. G. El-Sayed, R. O. Abd El-Rahman, S. A. Abd El-Salam, A. A. El Shahawy, Bounded variation solutions of a functional integral equation in L1(R+), Int. J. Mech. Eng., ISSN: 0974-5823, Vol. 7 No. 2 February 2022, 2600-2605.
W. G. El-Sayed, R. O. Abd El-Rahman, S. A. Abd El-Salam, A. A. El Shahawy, On the existence of a bounded variation solution of a fractional integral equation in L1[0, T] due to the spread of COVID 19, J. Adv. Math. (JAM),Vol. 21 (July, 2022) ISSN: 2347-1921, 107-115.
W. G. El-Sayed, R. O. Abd El-Rahman, S. A. Abd El-Salam, A. A. El Shahawy, Existence of a bounded variation solution of a nonlinear integral equation in L1(R+) , J. Adv. Math. (JAM),Vol. 21 (November, 2022) ISSN: 2347-1921, 182-191.
R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, New York, 2000.
M. A. krasnosel’ski, P. P. Zabrejko, J. I. Pustyl’nik and P. J. Sobolevskii, Integral operators in spaces of summable functions, Noordhoff, Leyden, (1976).
P. P. Zabrejko, A. I. Koshelev, M. A. krasnosel’ski, S.G. Mikhlin, L. S. Rakovshchik and V. J. Stecenco, Integeral Equations, Noordhoff, Leyden, (1975).
How to Cite
Copyright (c) 2022 Wagdy G. El-Sayed, Ragab O. Abd El-Rahman, Sheren A. Abd El-Salam, Asmaa A. El Shahawy
This work is licensed under a Creative Commons Attribution 4.0 International License.
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.